Aa
A
A
Close
Avatar universal
yasmine pills(contraceptive pills)
i really want to stop taking yasmine pills ..but i was told i cant stop it immediately it may cause huge weight gain and serious hormonal change !what do i do ??
Cancel
2 Answers
Page 1 of 1
Avatar universal
I can tell you from personal experience that I was on this medication for 8 years and then stopped. I stopped it for 2 weeks and then went straight to another birth control pill. The only side effects were a surge of hormonal type changes (hot flashes, night sweats, mood swings, headaches) and this was just during the 2 weeks that I was not on a birth control pill.

Make sure to check with your doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank u :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
NotADoc66 commented on Tips on telling a col...
9 hrs ago
4769306 tn?1485297917
Blank
KeeLolo commented on veronica0808's status
10 hrs ago
363281 tn?1353103243
Blank
SassyLassie commented on I had no idea there w...
18 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources